# SDR AALA20100216LGW01

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 37,463 hours, 5,173 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, P
- Precautionary procedure: A

## Discrepancy

CREW REPORTED COMPLETE BLACKOUT OF THE MAIN FLIGHT DECK INSTRUMENTS TWICE FOR TWO SECONDS DURING AN EIGHT MINUTE PERIOD.  AIRCRAFT LANDED LHR WITHOUT INCIDENT.  AIRCRAFT WAS TAKEN OUT OF SERVICE AND AN EVALUATION IS IN PROGRESS. (OPEN)
